# SDR QXEA2024050200118

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 2,283 hours, 1,748 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: ABP0046
- Condition: Damaged
- Location: Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PRESSURE DROPPING ON EMER ACCUMULATOR FOR BRAKE SYS 1. LEAK IS VISIBLE AND SPRAYING FROM LANDING GEAR. REMOVED FROM SERVICE. FOUND BLEEDER VALVE O-RING CUT, R&R'D O-RING IAW AMM REF 32-49-11-400-804-A PRESSURIZED SY. NO LEAKS NOTED. HYD QTY WITHIN NORMAL LIMITS. RETURNED TO SERVICE.
